psychiatrist

Pt./F 20 year old. Suffering from 1.5 months. C/o Difficulty in breathing and can't sleep. Case is Hysteria.. Treat. T.Etizolam 1 mg BD T.Clonzapam 4mg OD T.Midazolam.15 mg BD T.Propranolol. BD No relief this Pt. Plz suggestion..

2 Likes

LikeAnswersShare

convulsions may be for long standing nutritional deficiency especially vit.d, due to hypocalcaemia , hypoglycemia , vit b12 deficiency..... . the supplements with brimhana chikitsa noticing her agni is very much necessary... . alternate matrabasti with ashwagandha grhitha and brihat chagalyadi ghritha helps.

You can try with Placida. Is she married or not? How's her marital relationship?

Unmarried
0

View 1 other reply

Is part of psychosexual impulsive in unconscious mind to do not controlled desire to develop physically symptoms. Which are related to unsolved conflicts and burden of emotions stress situations. She can't easily handle with uncomfortable and can't fix it. It has intentionally and otherwise past history of unclear pictures to fight them. She has this type of behaviour accept when to deal with unconscious thought to do merged her conflicts and resolve with modify her behaviour. Don't be prescribed any medication with a examination of her mental situations and CNS. With past history. Refer to psychiatrist and counsellor.

Thank you doctor
0

Currently taking lot of med.She needs Clinical Psychologist reference and counseling

Dr.shadab pls don't try to give any medicine Did you just gave medicine cuz she was having difficulty in breathing and can't sleep? Look, In psychiatry case we first need to examine and test and understand everything briefly and many times cuz everything is related to our brain which is our major part of the body. I know You know that every medicine has some worse side effects and that matters. Patients think of us a second god and we cant give them so many medicine without examination and assessment and briefing and understanding the case cuz it has side effects which are worse than the disorder itself can harm patient's. We don't need to give lots of medicine in these minor matters and we shouldn't make them feel that they are sick by doing so,no matter of which path you're coming weather it's siddha or yunani or homeo, medicine's aren't the solution of everything especially minor case we don't need to give so much medicine in minor things. When patient's meet us doctors they should feel that their disease is half gone not that they should consume so many medicine in minor things. Kindly think thrice before scribbling your pen on prescription, even I observed that in your previous cases the medicines were really too much. She doesn't need any medication just refer her to a psychologist and examine her cholesterol.

Thanku mam..
0

View 1 other reply

I don't think so many medications are required. mostly all are of similar group. She is young. These medications interfere with higher mental functions and depress cognition. Please refer her to a psychiatrist. Check her Hb too. If she is anemic dat can be a cause of breathing difficulty.

YES , HYSTERIA IS A PSYCHOTIC DISORDER .. YOU SHOULD REFER TO PSYCHIATRIST DOCTOR'S.

Pl investigate cxr, CT brain

Thank you doctor
0

Do Sleep apnoea test

Thank you doctor
0

Psychotherapy is the best way ahead. Like pharmacotherapy given is at max level possible!

Thank you doctor
0
Load more answers

Cases that would interest you